Side Effects After Consuming Joint Pain Medication?

Illustration of Side Effects After Consuming Joint Pain Medication?
Illustration: Side Effects After Consuming Joint Pain Medication? goodrx.com

Sorry, I am 41 years old, almost 5 months. I continue to consume RHEMAFAR and MIloxicam regularly because knee joints every time I wake up, like stiffness and pain.

1 Answer:

Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.


Rhemafar is a branded drug with an active ingredient in the form of methylprednisolone, which is an anti-inflammatory drug of steroids. Steroids have an influence on the function of various organs of the body. Naturally, the body actually produces steroid hormones from the adrenal glands (kidneys) with cholesterol-based ingredients. At sufficient levels, the steroid hormone (cortisol) plays a role in suppressing the function of the immune system, stimulating the formation of new sugars (gluconeogenesis) in the liver, and influencing the breakdown of proteins and fats in the body.


Steroid drugs are categorized as hard drugs so that their use should not be arbitrary, but must be based on prescription and doctor's supervision. Prolonged use (more than 2 weeks) of steroids can cause a moon face to appear on the face due to the effect of steroids that retain body fluids and spur the accumulation of fat on the face. In addition, the effect of abnormal fat accumulation can also cause breast enlargement in men (gynecomastia) and the appearance of stretch marks on the skin. Steroids used in large and long-term doses also have the risk of causing the cessation of the production of the hormone cortisol from the adrenal glands. As a result, if the steroid drug is stopped abruptly, adrenal insufficiency conditions can occur which can be fatal, with symptoms / signs in the form of limp body, drastic weight loss, nausea, vomiting, decreased blood pressure, decreased blood sugar levels, to decreased consciousness.


Meanwhile, meloxicam is a non-steroidal anti-inflammatory drug. Long-term use of this drug (more than 2 weeks) can cause side effects such as gastrointestinal bleeding, the risk of decreased kidney function, increased blood pressure, and an increased risk of heart attack and stroke.


You are advised to consult directly with a doctor or a specialist in internal medicine so that you can adjust the dose of drug consumption until finally the use of the drug can be stopped without increasing the risk of further complications. It is not recommended to stop using these drugs suddenly without first seeing a doctor. As a suggestion, you should avoid using harsh drugs randomly, eat nutritionally balanced foods regularly, and drink water for at least 8 glasses a day.


To enrich insights, you can read articles about the risks of side effects due to long-term use of steroids. Thus information from us. Hopefully always healthy. May be useful.

: by

Related Question

How To Get Rid Of Acne Scars On The Face?

How To Get Rid Of Acne Scars On The Face?

(11 months ago)

afternoon, I want to ask about skin problems on my face. r nSo the beginning of my left cheek is fine, why is there a zit pimple disappearing but the scars and then I give FLEXOL t... Read more

Can I Take A Tooth After Tetanus Immunization?

Can I Take A Tooth After Tetanus Immunization?

(11 months ago)

I want to ask, is it possible to extract molars after TT immunization? Is there a time interval for extracting molars after TT injection? Thank you... Read more

Is Strenuous Activity Can Worsen Asthma?

Is Strenuous Activity Can Worsen Asthma?

(11 months ago)

Good night I am asthmatic. I am now 14 years old. I am actively active in various activities, and I really like all the strenuous activities that I live. Now what I want to ask, Is... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *